# SDR ASAA2014100709328

- Difficulty date: October 7, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,472 hours, 8,112 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS EEC BITE TEST FAULT.  NR 2 ENGINE MESSAGE FAULT 79-31122 OIL FILTER SIGNALS DISAGREE.  ACFT GROUNDED.
